# SDR 2003FA0000565

- Difficulty date: May 1, 2003
- Submitted: May 28, 2003
- Operation: General aviation
- Aircraft: N9VP
- Make and model: Cessna 182N
- Aircraft serial: 18260376
- Engine: Cont O470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Fuselage
- Part time: 4,246 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIME SINCE LAST AD REQUIRED INSPECTION 901.8.  ORIGINALLY INSPECTED ON 9/19/74 WITH 1246 TT, FOUND OK.  REINSPECTED AT 1502 AND 2334.58 TT AND FOUND, OK.  ALSO INSPECTED AT 3345.1 AND FOUND AIRWORTHY.  CURRENT INSPECTION REVEALED TWO SMALL CRACKS .1250 AND .2500 INCH AT TOP OF RUDDER CABLE CUT-OUT AND FLANGE.  FIN SPAR BOLTS WERE TIGHT.  DYE PEN INSPECTION OF FIN SPAR ATTACH FITTINGS REVEALED NO OTHER DAMAGE.  REPLACED BULKHEAD WITH SERVICEABLE ASSEMBLY.  GASSER BANNER TOW HITCH WAS INSTALLED IAW STC SA-220-50 ON 8/14/73 TT 757.0 ON THE AFT BULKHEAD TAIL SKID BOLT.  TIME OF REMOVAL IS UNKNOWN. AD 72-07-09.  (AL05200300898)
